References

  1. Blair D.E. Geometry of manifolds with structural group $U(n)\times O(s)$. J. Differential Geom. 1970, 4, 155-167.
  2. Cabrerizo J.L., Fernandez L.M., Fernandez M. The curvature tensor fields on $f$-manifolds with complemented frames. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 1990, 36, 151-161.
  3. Falcitelli M., Pastore M. Almost Kenmotsu $f$-manifolds. Balkan J. Geom. Appl. 2007, 12 (1), 32-43.
  4. Goldberg S.I., Yano K. Globally framed $f$ -manifolds. Illinois J. Math. 1971, 15, 456-474.
  5. Goldberg S.I., Yano K. On normal globally framed $f$ -manifolds. Tohoku Math. J. (2) 1970, 22, 362-370.
  6. Öztürk H., Aktan N., Murathan C., Vanli T.A. Almost $\alpha $-cosymplectic $f$-manifolds. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 2014, 60 (1), 211-226. doi: 10.2478/aicu-2013-0030
  7. Terlizzi L.D., Konderak J.J., Pastore A.M. On the flatness of a class of metric $f$-manifolds. Bull. Belgian Math. Soc. Simon Stevin 2003, 10, 461-474.
  8. Yano K. On a structure defined by a tensor field $f$ of type $\left(1,1\right) $ satisfying $f^{3}+f=0$. Tensor (N.S) 1963, 14, 99-109.
  9. Yano K., Kon M. Structures on Manifolds. In: Series in Pure Math, 3. World Sci, 1984.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.